AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Torsion de Reidemeister pour les Variétés Hyperboliques
Joan Porti, Université Paul Sabatier, Toulouse, France
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
1997; 139 pp; softcover
Volume: 128
ISBN-10: 0-8218-0631-9
ISBN-13: 978-0-8218-0631-9
List Price: US$47
Individual Members: US$28.20
Institutional Members: US$37.60
Order Code: MEMO/128/612
[Add Item]

Request Permissions

In this work, the author defines and studies a Reidemeister torsion for hyperbolic three-dimensional manifolds of finite volume. This torsion is an invariant obtained from the combinatorial and the hyperbolic structures of the manifold, and it is studied for closed manifolds and orbifolds, cusped and cone manifolds. The author includes several examples and studies the main properties, involving many aspects of hyperbolic three-manifolds. In particular, it is shown that the torsion of hyperbolic cone manifolds tends to zero for Euclidean degenerations. Text is in French.

Readership

Graduate students and research mathematicians interested in three-manifolds and hyperbolic geometry.

Table of Contents

  • Introduction
  • Préliminaries
  • Torsion d'un orbifold
  • Torsion d'une action
  • Variété des caractères et paramétrages
  • Torsion sur la variété des caractères
  • Torsion d'une variété conique
  • Bibliographie
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia